Hokkaido Mathematical Journal

No.2

KAMADA Hiroyuki, NAYATANI Shin,
Quaternionic CR geometry
Hokkaido Mathematical Journal, 42 (2013) pp.159-207
ALTOMANI Andrea, LAWN Marie-Amélie,
Isometric and CR pluriharmonic immersions of three dimensional CR manifolds in Euclidean spaces
Hokkaido Mathematical Journal, 42 (2013) pp.209-238
HOSAKA Tetsuya,
On a new class of rigid Coxeter groups
Hokkaido Mathematical Journal, 42 (2013) pp.239-246
MACHIHARA Shuji, OZAWA Tohru,
Some inequalities related to the Lorentz spaces
Hokkaido Mathematical Journal, 42 (2013) pp.247-267
IWATA Yukiko, OGIHARA Tomohiro,
Random perturbations of non-singular transformations on [0,1]
Hokkaido Mathematical Journal, 42 (2013) pp.269-291
WEMYSS Michael,
Reconstruction algebras of type D (II)
Hokkaido Mathematical Journal, 42 (2013) pp.293-329